# SDR SWI202408260785

- Difficulty date: June 16, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H CROSSBEAM FS 280.0 BETWEEN RBL 9.0 - LBL 9.0     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED  NEW R/H CROSSBEAM AT REWORK AREA REF BOMBARDIER DWG CC670-34010 REV K / CRJ 900 SRM 51-42-06-001-001-A01 / CRJ 900 SRM 51-42-21-001-001-A01 / CRJ 900 SRM 51-42-13-001-001-A01 / CRJ 900 SRM 51-42-24-001-001-A01. OUT OF LIMITS REF CRJ 900 SRM 53-11-10-201-003-A01.COMPLIED WITH 51-900-1002-SKY.
